Header

UZH-Logo

Maintenance Infos

Weak limits for the largest subpopulations in Yule processes with high mutation probabilities


Baur, Erich; Bertoin, Jean (2017). Weak limits for the largest subpopulations in Yule processes with high mutation probabilities. Advances in Applied Probability, 49(03):877-902.

Abstract

We consider a Yule process until the total population reaches size n 1, and assume that neutral mutations occur with high probability 1 - p (in the sense that each child is a new mutant with probability 1 - p, independently of the other children), where p = p n 1. We establish a general strategy for obtaining Poisson limit laws and a weak law of large numbers for the number of subpopulations exceeding a given size and apply this to some mutation regimes of particular interest. Finally, we give an application to subcritical Bernoulli bond percolation on random recursive trees with percolation parameter p n tending to 0. © Copyright Applied Probability Trust 2017.

Abstract

We consider a Yule process until the total population reaches size n 1, and assume that neutral mutations occur with high probability 1 - p (in the sense that each child is a new mutant with probability 1 - p, independently of the other children), where p = p n 1. We establish a general strategy for obtaining Poisson limit laws and a weak law of large numbers for the number of subpopulations exceeding a given size and apply this to some mutation regimes of particular interest. Finally, we give an application to subcritical Bernoulli bond percolation on random recursive trees with percolation parameter p n tending to 0. © Copyright Applied Probability Trust 2017.

Statistics

Citations

Altmetrics

Downloads

2 downloads since deposited on 31 Oct 2017
2 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 September 2017
Deposited On:31 Oct 2017 16:31
Last Modified:14 Mar 2018 16:23
Publisher:Applied Probability Trust
ISSN:0001-8678
OA Status:Green
Publisher DOI:https://doi.org/10.1017/apr.2017.25

Download

Download PDF  'Weak limits for the largest subpopulations in Yule processes with high mutation probabilities'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 516kB
View at publisher